Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having stomach pains, difficulty in eating and breathing, acid reflux. What could be the problem?

Hi, I am having stomach pains almost like when I had my gallbladder in. Extreme stabbing and burning pains in right side of stomach and into back. I am having trouble eating, breathing severe acid reflux and I cannot have a bowel movement . I feel like I have to go constantly and cannot go. It is very unusual for me since I go every day atleast three times a day. Blood work showed inflammation in stomach but could it be chrone s or colits? I just want to feel better last month everything is going hay wire I feel so weird.I feel weak tired and in pain. My urine is dark yellow and sometimes when I do or should I say did make a bowel movement I had gray strands and blood strtands in it? What could be the problem?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms indicate jaundice due to bile ducts obstruction. This happens when a stone is left in the bile ducts or gets created a new one. The pain appears usually after a meal, radiates to the back, nausea and vomiting appears. Urine gets dark and stool colorless.
It is advisable for you to have abdominal ultrasound, liver test (AST,ALT,GGTP,AP), amylase, urine amylase, bilirubin. If liver tests elevated, you should have ERCP procedure which can be a remedy for you.

Hope this will help.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor